# SDR AALA201510069005

- Difficulty date: October 2, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 43,075 hours, 25,523 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 59136673
- Part serial: 3945
- Condition: Leaking
- Location: Apu
- Part time: 47,833 hours, 19,523 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

OIL SMELL IN FWD GALLEY.  FOUND APU GEN LEAKING OIL.  REPLACED GEN & ACCOMPLISHED A SATISFACTORY OPERATIONAL & LEAK CHECK IAW AMM 24-23-51.
